On the topological degree
Compositio Mathematica, Volume 13 (1956-1958), p. 119-127
@article{CM_1956-1958__13__119_0,
     author = {Weier, Joseph},
     title = {On the topological degree},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {119-127},
     zbl = {0080.16102},
     mrnumber = {98363},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__119_0}
}
Weier, Joseph. On the topological degree. Compositio Mathematica, Volume 13 (1956-1958) pp. 119-127. http://www.numdam.org/item/CM_1956-1958__13__119_0/